# SDR GAIA01049ST

- Difficulty date: February 28, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR JAX, IT WAS DISCOVERED THAT THE WEB AT BS 1283R WAS CRACKED AT A LIGHTING HOLE, RIGHT AFT AIRSTAIR.  ACCOMPLISHED TYPICAL WEB REPAIR IAW B727 SRM 51-40-0.  MATERIALS 2024-T3 .032 PO NR 9812 DIM''S 2 INCH BY 4 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
